# SDR R61A2021062900515

- Difficulty date: June 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065912001
- Condition: Corroded
- Location: Frm 79 S29l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 3 AFT CARGO FLOOR SUPPORT AT FR 79 AND STR 29L-29R. REPLACED SUPPORT PN 170-65912-001 IAW SRM 51-41-01, SEE AAR NRC# 4500917-1000-0104. AC REMAINS IN YQG FOR COMPLETION.
